# SDR 2023FA0000429

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: General aviation
- Aircraft: N552LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 3502
- Aircraft time: 13,299 hours
- Engine: Lyc O360J2A
- Engine time: 860 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Pushrod
- Part number: 15F288353017F195
- Condition: Damaged
- Location: Valve Train
- Part time: 860 hours
- Component: Engine, Lyc
- Component part number: HENPLRT10603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, LYCOMING SB388C (EXHAUST VALVE GUIDE INSPECTION). FOUND 7 OF 8 PUSH RODS, 7 OF 8 ROCKER ARMS, 7 OF 8 TAPPET SOCKETS & 7 OF 8 LIFTERS WITH MECHANICAL DAMAGE, "HEAVY SCUFF - SCORING". ALSO FOUND #3 CYLINDER WITH IMPROPERLY INSTALLED INTAKE VALVE KEEPERS & DAMAGED INTAKE VALVE & SEAT. LYCOMING O-360-J2A, S/N: L-41749-36E. THIS ENGINE REPORTED ON PREVIOUS SDR, CONTROL #2023FA0000294, DATED: 6/2/2023, INSTALLED ON R22, N194LE, S/N 4094.
